# SDR SWAA2023020788651

- Difficulty date: January 5, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 59,684 hours, 35,490 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT WET AREA FLOOR BEAM PREVIOUS REPAIR BS986 RBL 32; 36; 44<[01] VERIFIED THE APPLICABILITY OF SRM 53-70-51-0I-1 AND SRM 53-70-51-1A-1;[02] CORROSION ON AFT WET AREA FLOOR BEAM PREVIOUS REPAIR BS986 RBL 32; 36; 44 FOUND TO BE OUT OF LIMITS DUE TO THE DAMAGE LOCATION ON PREVIOUS REPAIR .;[03] VERIFIED CORRECTIVE ACTION 1 AND 2.;[04] 'FAULT RESOLVED ON OTHER FAULT' REPAIR REFERENCE IS SELECTED PER EA#23-153-00088-WIP1 STEP 1;[05] VERIFIED CORRECTIVE ACTION #4;[06] COMPLETED REPIAR TO BS 986 FLOOR BEAM IAW 23-153-00088 (N209WN - ATS(PAE) - REPAIR - STA 986.5 FLOOR BEAM - UPPER CHORD REPAIR);[07] VERIFIED CORRECTIVE ACTION 6.
